# SDR AALA20150503002

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,433 hours, 15,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T884018
- Condition: Damaged
- Location: Bs 963
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE IN SKIN & STRAP AT BS 963.5, RBL 99, WL 180 ELONGATED.  REPAIRED HOLE IAW EA 250399.
